# SDR CALA2023051101456

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 77,560 hours, 33,496 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281300251
- Condition: Corroded
- Location: Fr 16-12
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN FR 16-12 L/H O/B FLOOR BEAM SIGNS OF CORRSION DOT 43-126 () REMOVED CORROSION ON FLOORBEAM Y765 AREA HARD POINT AND FOUND OU 51-42-11 ATTACH FORM 44-0008 EMP#: V936636 WORK ACCOMPLISHED AT T OF LIMITS IAW SRM 53-11-14-283-007 FID 011, L=1.221" W=1.079" ST ENGINEERING OF MOBILE AT BFM ON NR#: 56647 D= 0.055"T94004, REMOVED FLOOR BEAM IAW SRM 51-42-11, AND INSTAL LED NEW FLOOR BEAM P/N D5311281300251, BATCH# 0003979250 IAW SRM
